Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 24, 2011, 3:54 PM EDT for Monroe County, Pennsylvania. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2011, 3:54 PM EDT (19:54 UTC)
- Expired
- Jun 24, 2011, 5:00 PM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
County Monroe County, PA
The radar
The Philadelphia radar (KDIX), 137 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 822 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
974
WWUS81 KPHI 241954
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EDT FRI JUN 24 2011
PAZ055-242100-
MONROE PA-
354 PM EDT FRI JUN 24 2011
...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY...
AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF MOUNT POCONO...MOVING EAST
AT 30 MPH. THE THUNDERSTORM WILL BE NEAR GILBERT...BRODHEADSVILLE
AROUND 400 PM...REEDERS...SCOTRUN AROUND 415 PM...ARLINGTON
HEIGHTS...ANALOMINK AROUND 430 PM AND ECHO LAKE AROUND 445 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4109 7503 4110 7499 4107 7499 4102 7505
4100 7511 4096 7515 4092 7524 4088 7528
4086 7551 4094 7557 4097 7554 4099 7550
4105 7556 4115 7509
$$
SZATKOWSKIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 24, 3:48 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 24, 3:48 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT FRI JUN 24 2011
.SYNOPSIS...
A STATIONARY BOUNDARY, DRAPED WEST TO EAST, ACROSS THE AREA ISN'T
EXPECTED TO DO MUCH THE REST OF THE AFTERNOON AND EVENING IN TERMS
OF MOVING. A COLD FRONT IS EXPECTED TO CROSS THE AREA THIS
EVENING. THIS FRONT IS THEN FORECAST TO STALL TO OUR SOUTH AND EAST
OVER THE WEEKEND. HIGHER PRESSURE IS EXPECTED FOR LATE IN THE
WEEKEND INTO EARLY NEXT WEEK. THE AFOREMENTIONED COLD FRONT IS
FORECAST TO LIFT BACK NORTH AS A WARM FRONT LATE MONDAY INTO EARLY
TUESDAY, FOLLOWED BY A COLD FRONT TUESDAY NIGHT INTO WEDNESDAY
MORNING. HIGH PRESSURE MAY RETURN TO THE AREA FOR THE LATTER PORTION
OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE FLASH FLOOD WATCH, WHICH WAS EXPANDED SLIGHTLY SOUTHWARD, IS UP
THROUGH 1100 PM. THE SEVERE THUNDERSTORM WATCH IS UP THROUGH 800 PM.
THE BEST INSTABILITY AND DEEP LAYER SHEAR REMAINS SOUTH AND WEST
OF THE STATIONARY/WARM FRONT AND TO THE EAST OF THE APPROACHING
COLD FRONT.
NOT ALL THAT COMMON TO SEE SUCH A TEMPERATURE DISCREPANCY THIS LATE
IN JUNE. TEMPERATURES AREN'T GOING TO MAKE IT INTO THE 70S ACROSS NE
NJ, HENCE THE NULL WATCH THERE. SOUTH OF THE FRONT, TEMPERATURES ARE
APPROACHING 90 IN SPOTS.
POPS WILL RANGE FROM 70% ACROSS THE NORTH TO 40% ACROSS THE SOUTH
THROUGH EARLY EVENING, THEN TAPER DOWN THROUGH THE LATE EVENING AND
OVERNIGHT.
OVERNIGHT TEMPERATURES WILL FALL BACK TO NORMAL LEVELS, MID TO
UPPER 60S SOUTH AND MID 50S TO LOWER 60S NORTH.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
FOR TOMORROW, WE'LL HOLD ONTO THE SLIGHT CHANCE/CHANCE POPS AS A
MID-LEVEL LOW SWINGS THROUGH. WE'LL HOLD THE SMALL CHANCES INTO THE
EVENING HOURS BEFORE SHUTTING THINGS DOWN. SUNDAY LOOKS DRY. MONDAY
WILL HAVE SOME SMALL POPS PAINTED IN THE GRIDS AS A POOL OF COOL AIR
SLIDES ACROSS ON TOP OF US. 12Z SOLUTIONS VARY IN TERMS OF THE
STRENGTH AND POSITION. THE NAM IS THE MOST RAMBUNCTIOUS WITH A
SURFACE REFLECTION. WE HAVE TIME TO SEE HOW THIS UNFOLDS.
DAY OVER DAY TEMPERATURES DURING THIS PERIOD WILL FLUCTUATE LITTLE.
THE NORTH LOOKS ABOUT NORMAL, WHILE THE CENTRAL AND SOUTHERN ZONES
ARE FORECAST TO RUN NORMAL TO SLIGHTLY ABOVE.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE MAIN FEATURE OF INTEREST DURING THIS EXTENDED PERIOD IS THE
SHORTWV TROF AND ASSOCD FRONTAL SYSTEM THAT WILL AFFECT THE FORECAST
AREA FROM TUESDAY INTO EARLY WEDNESDAY. A WARM FRONT IS FCST TO
APPROACH FROM THE SW MONDAY NIGHT AND MOVE INTO THE AREA BY TUES
MORNING. THE FCST AREA SHOULD BE IN THE WARM SECTOR FOR MUCH OF TUES
INTO TUESDAY EVENING WITH A CONTINUING CHC FOR SHWRS AND TSTMS.
THE COLD FRONT IS FCST TO BE OFFSHORE BY WED MORNING...BUT DUE TO
TIMING UNCERTAINTY WE HAVE MAINTAINED A CHC OF SHOWERS OVER THE ERN
PART OF THE AREA...MAINLY NJ/DE...FOR WED MORNING. THEN HIGH PRES IS
FCST TO BUILD IN FOR THU AND FRI AND THE REST OF THE EXTENDED PERIOD
SHOULD BE DRY.
TEMPERATURES BEHIND THE CDFTN ARE FCST TO BE ONLY SLIGHTLY COOLER
FOR THE LATTER PART OF NEXT WEEK...BUT DEWPTS SHOULD DROP AND THUS
CONDS SHOULD BE SMWHT MORE COMFORTABLE WITH NOTICABLY COOLER NIGHT
TIME TEMPS.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE CURRENT TAF ISSUANCE SHOULD BE VIEWED AS LOWER CONFIDENCE
THAN AVERAGE BECAUSE OF THE CONVECTION AND STUBBORN FRONTAL
BOUNDARY OVER NEW JERSEY AND NORTHEAST PENNSYLVANIA.
THE FRONT HAS BEEN VERY SLOW TO MOVE NORTHEAST, IN FACT MOVED
SOUTHWEST TOWARD KPHL YESTERDAY AND OUTFLOWS FROM TSTMS ARE HELPING
TO KEEP IT IN PLACE. THERE IS A GENERAL SOUTHWEST FLOW ALOFT ALBEIT
NOT A VERY STRONG ONE, THAT WILL COUNTERACT THE TSRA OUTFLOW AND
PROBABLY PUSH THE EDGE OF THE LOWER CONDITIONS TOWARD NYC. THE
LOWEST CONFIDENCE ABOUT THE EDGE OF THE MVFR CIGS AND VSBYS THRUT
THE FCST PERIOD WILL BE AT KTTN AND KABE.
AS PER THE THUNDERSTORMS, WE CARRIED A TEMPO GROUP FOR THE FIRST FEW
HOURS FOR MOST OF THE TERMINALS FROM KPHL NWWD AS THEY ARE
DEVELOPING IN THE UNSTABLE PRECOLD FRONTAL ENVIRONMENT. WE NUDGED IT
LATER IN THE AFTERNOON TOWARD THE EVENING FOR KMIV AND KACY. NOT
CONFIDENT ENOUGH TO INCLUDE TSRA AT THIS TIME.
THE GREATEST INSTABILITY ALOFT OCCURS DURING THE AFTERNOON, SO WE
DID NOT CONTINUE THE MENTION OF TSRAS INTO THE EVENING AS
CONFIDENCE IS TOO LOW. FOR THE OVERNIGHT PERIOD WE WILL CONTINUE
TO REACCESS BASED ON HOW MUCH PCPN FALLS AND HOW NORTHEAST THE OLD
FRONTAL BOUNDARY MOVES. SOME MVFR AND POSSIBLY IFR CIGS MIGHT
DEVELOP AGAIN, ESPECIALLY TOWARD NYC. FOR NOW WE JUST FORECAST
MVFR CONDITIONS DUE TO PCPN INDUCED FOG.
A DRIER AIR MASS WILL BE IN PLACE BY SATURDAY MORNING AND WE
EXPECT VFR CONDITIONS TO DEVELOP DURING THE MORNING AND LIKELY
PERSIST THROUGH THE DAY. THERE WILL BE AN UPPER AIR DISTURBANCE
PASSING NORTH OF PA AND NJ DURING THE DAY SATURDAY AND MOST LIKELY
ANY PCPN ASSOCIATED WITH IT SHOULD REMAIN NORTH OF OUR TERMINALS.
OUTLOOK...
VFR CONDITIONS ARE EXPECTED TO PREVAIL INTO MONDAY. FROM LATE
MONDAY AFTERNOON INTO TUESDAY, A WARM FRONT SHOULD MOVE THROUGH
THE TERMINAL AREA. THEN A COLD FRONT IS EXPECTED TO MOVE THROUGH
ON WEDNESDAY. BOTH BOUNDARIES MIGHT PRODUCE MVFR TO LOCALLY IFR
CONDITIONS FROM EITHER PRECIPITATION AND OR LOW CLOUDS.
&&
.MARINE...
NO SMALL CRAFT ADVISORY CONDITIONS ARE FORECAST THRUT THE
DETERMINISTIC FORECAST TIME PERIOD. THE FRONT HAS BEEN TOUGH TO
DISLODGE OVER THE NORTHERN WATERS AND WE MAY HAVE TO WAIT FOR THE
COLD FRONT TO MOVE THROUGH TONIGHT TO FINALLY DISLODGE THE EASTWARD
COMPONENT OF THE WINDS.
OTHERWISE THE SOUTHERLY FLOW FARTHER SOUTH IN THE AREA WATERS HAS
NOT BEEN STRONG ENOUGH OR GEOGRAPHICALLY A LONG ENOUGH FETCH TO
GENERATE SMALL CRAFT CRITERIA SWELLS.
THE WESTERLY FLOW BEHIND THE COLD FRONTAL PASSAGE SHOULD NOT BE
STRONG ENOUGH TO REACH SMALL CRAFT ADVISORY CRITERIA ON SATURDAY AND
EVEN WITH THE SECONDARY SURGE SATURDAY NIGHT. AFTER THAT A HIGH
PRESSURE SYSTEM SHOULD BUILD INTO THE MARINE AREA SUNDAY INTO MONDAY
BEFORE RETREATING OFFSHORE. A WARM FRONT SHOULD THEN APPROACH THE
AREA WATERS AND LIKELY PASS THROUGH THEM ON TUESDAY.
THE NEXT CHANCE FOR SMALL CRAFT ADVISORY CONDITIONS, MAINLY SEAS,
MIGHT COME ON CALENDAR DAY WEDNESDAY IN THE SOUTHERLY FLOW
PRECEDING THE NEXT COLD FRONT. BUT LIKE TODAY, THE GFS AND THUS WAVE
WATCH HAS A TENDENCY TO OVERDO THE SOUTHERLY WIND FLOW AND
CONSEQUENTLY THE SWELLS. FOR NOW WE TOOK A MORE CONSERVATIVE ROUTE
AND KEPT WINDS AND SEAS BELOW SMALL CRAFT ADVISORY CRITERIA.
&&
.HYDROLOGY...
THE FLASH FLOOD WATCH HAS BEEN EXTENDED INTO BUCKS, HUNTERDON,
MERCER, MIDDLESEX, AND SOMERSET. IT REMAINS UP FOR CARBON, MONROE,
LEHIGH, NORTHAMPTON AS WELL AS SUSSEX, WARREN, HUNTERDON, AND MORRIS
COUNTIES. MONMOUTH COUNTY HAS BEEN LEFT OUT THE EXTENSION, ALTHOUGH
IT HAS SIMILAR FLASH FLOOD GUIDANCE (~2.00/HOUR), CONSIDERING HOW
STABLE THE LOWEST LEVELS REMAIN. BUCKS HAS BEEN INCLUDED MORE FOR
THE UPPER PORTION OF THE COUNTY.
AS FOR THE RIVER FLOODING...ALL GAGES ON THE PEQUANNOCK ARE NOW
BELOW FLOOD STAGE. WATER LEVELS ON THE RAMAPO HAVE ALSO CRESTED AND
ARE FALLING. ANY REMAINING WARNINGS, ORIGINATING FROM YESTERDAY,
WILL BE DOWN BY THE EVENING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR PAZ054-055-
061-062-069.
NJ...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR NJZ001-
007>010-012-015.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...KRUZDLO
NEAR TERM...KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...AMC
AVIATION...GIGI
MARINE...GIGI
HYDROLOGY...KRUZDLOHazardous weather outlook, Jun 24, 3:50 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 PM EDT FRI JUN 24 2011 NJZ001-007>010-012-015-PAZ054-055-061-062-069-252000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-LEHIGH-NORTHAMPTON-BUCKS- 350 PM EDT FRI JUN 24 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 544 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-PAZ060-067-068- 070-071-252000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY-DELAWARE- PHILADELPHIA- 350 PM EDT FRI JUN 24 2011 ...SEVERE THUNDERSTORM WATCH 544 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-252000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 350 PM EDT FRI JUN 24 2011 ...SEVERE THUNDERSTORM WATCH 544 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-252000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 350 PM EDT FRI JUN 24 2011 ...SEVERE THUNDERSTORM WATCH 544 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 24, 2:31 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
231 PM EDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FUNNEL CLOUD WEST CREEK 39.63N 74.31W
06/24/2011 OCEAN NJ TRAINED SPOTTER
FUNNEL CLOUD OBSERVED TO THE NW OF WEST CREEK
&&
EVENT NUMBER PHI1100297
PDSLocal storm report, Jun 24, 2:53 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
253 PM EDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG BARNEGAT 39.75N 74.22W
06/24/2011 OCEAN NJ TRAINED SPOTTER
POWER OUTAGE OF 2000 TO 5000
&&
EVENT NUMBER PHI1100298
PDSSpecial weather statement, Jun 24, 3:00 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EDT FRI JUN 24 2011
NJZ009-010-242000-
HUNTERDON NJ-SOMERSET NJ-
300 PM EDT FRI JUN 24 2011
...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON AND SOMERSET
COUNTIES...
AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF SOMERVILLE...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR WHITE HOUSE STATION...CLOVERHILL
AROUND 315 PM...RARITAN...BRIDGEWATER AROUND 330 PM...MARTINSVILLE...
SOMERVILLE AROUND 345 PM...NORTH PLAINFIELD AND WATCHUNG AROUND 400
PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4060 7444 4056 7453 4052 7450 4050 7447
4048 7447 4045 7496 4063 7500 4072 7453
4070 7451 4066 7453 4064 7452 4067 7446
4065 7443
SZATKOWSKISpecial weather statement, Jun 24, 3:03 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
303 PM EDT FRI JUN 24 2011
NJZ020-026-027-242000-
COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
303 PM EDT FRI JUN 24 2011
...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON AND OCEAN COUNTIES...
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES NORTH OF ATLANTIC CITY...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR BASS RIVER STATE FOREST...PENN
STATE FOREST AROUND 315 PM...OCEAN ACRES...WARREN GROVE AROUND 330
PM...MANAHAWKIN...HARVEY CEDARS AROUND 345 PM AND BARNEGAT LIGHT
AROUND 400 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3978 7408 3962 7418 3963 7423 3961 7425
3957 7453 3972 7470 3991 7412 3986 7412
3976 7418 3972 7415 3975 7412 3977 7415
3977 7412 3980 7413 3982 7410 3990 7410
3992 7406
SZATKOWSKISpecial weather statement, Jun 24, 3:35 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT FRI JUN 24 2011
DEZ002>004-242030-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
335 PM EDT FRI JUN 24 2011
...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES...
AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF GEORGETOWN...MOVING
NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR ELLENDALE...
MILFORD AROUND 345 PM...SLAUGHTER BEACH...MILTON AROUND 400 PM...
LEWES AND CAPE HENLOPEN STATE PARK AROUND 415 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3887 7565 3898 7530 3893 7530 3889 7525
3883 7521 3879 7513 3879 7511 3881 7509
3880 7507 3874 7507 3870 7561
SZATKOWSKISpecial weather statement, Jun 24, 3:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EDT FRI JUN 24 2011
PAZ055-242100-
MONROE PA-
354 PM EDT FRI JUN 24 2011
...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY...
AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF MOUNT POCONO...MOVING EAST
AT 30 MPH. THE THUNDERSTORM WILL BE NEAR GILBERT...BRODHEADSVILLE
AROUND 400 PM...REEDERS...SCOTRUN AROUND 415 PM...ARLINGTON
HEIGHTS...ANALOMINK AROUND 430 PM AND ECHO LAKE AROUND 445 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4109 7503 4110 7499 4107 7499 4102 7505
4100 7511 4096 7515 4092 7524 4088 7528
4086 7551 4094 7557 4097 7554 4099 7550
4105 7556 4115 7509
SZATKOWSKIThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 11:28 PM EDT | Special Weather Statement | PHI | Warren | 62 min |
| Jun 24, 12:08 AM EDT | Areal Flood Advisory | PHI | Warren | 112 min |
| Jun 24, 12:24 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Warren | 66 min |
| Jun 24, 12:45 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 2 hr |
| Jun 24, 1:22 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 53 min |
| Jun 24, 1:36 AM EDT | River Flood Warning | PHI | Morris, Passaic | 11 hr |
| Jun 24, 3:41 AM EDT | Flash Flood Watch | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 16 hr |
| Jun 24, 5:48 AM EDT | Areal Flood Warning | PHI | Morris | 10 hr |
| Jun 24, 11:42 AM EDT | Special Weather Statement | PHI | Monmouth | 93 min |
| Jun 24, 12:09 PM EDT | Special Marine Warning | PHI | 86 min | |
| Jun 24, 12:34 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 26 min |
| Jun 24, 1:17 PM EDT | Special Weather Statement | PHI | Ocean | 58 min |
| Jun 24, 1:32 PM EDT | Special Marine Warning | PHI | 88 min | |
| Jun 24, 1:33 PM EDT | Special Weather Statement | PHI | Hunterdon | 57 min |
| Jun 24, 2:01 PM EDT | Areal Flood Advisory | PHI | Ocean | 119 min |
| Jun 24, 2:01 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 43 min |
| Jun 24, 3:00 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 60 min |
| Jun 24, 3:03 PM EDT | Special Weather Statement | PHI | Ocean | 57 min |
| Jun 24, 3:57 PM EDT | Areal Flood Advisory | PHI | Ocean | 2 hr |
| Jun 24, 4:20 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 55 min |
| Jun 24, 4:54 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Somerset | 2 hr |
| Jun 24, 5:03 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Ocean, Somerset | 72 min |
| Jun 24, 5:33 PM EDT | Special Marine Warning | PHI | 117 min | |
| Jun 24, 6:27 PM EDT | Special Weather Statement | PHI | Hunterdon | 63 min |
| Jun 24, 7:13 PM EDT | Special Weather Statement | PHI | Warren | 62 min |
| Jun 24, 7:16 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 38 min |
| Jun 23, 9:59 PM EDT | Special Weather Statement | PHI | Berks | 61 min |
| Jun 23, 10:41 PM EDT | Special Weather Statement | PHI | Lehigh | 64 min |
| Jun 23, 10:47 PM EDT | Special Weather Statement | PHI | Carbon | 58 min |
| Jun 23, 10:56 PM EDT | Special Weather Statement | PHI | Lebanon | 64 min |
| Jun 23, 10:58 PM EDT | Special Weather Statement | PHI | Berks | 62 min |
| Jun 23, 11:19 PM EDT | Areal Flood Advisory | PHI | Lehigh, Northampton | 116 min |
| Jun 23, 11:30 PM EDT | Special Weather Statement | PHI | Monroe | 60 min |
| Jun 23, 11:37 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 53 min |
| Jun 23, 11:46 PM EDT | Special Weather Statement | PHI | Berks | 59 min |
| Jun 24, 12:26 PM EDT | Special Weather Statement | PHI | Berks | 64 min |
| Jun 24, 1:41 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 64 min |
| Jun 24, 2:32 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 43 min |
| Jun 24, 3:35 PM EDT | Special Weather Statement | PHI | Sussex | 55 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.